# SDR DALA2025052904129

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0987969) CORROSION ON RH SIDEPLATE FROM STA 727E+8 TO STA 767 AT AFT CARGO COMPARTMENT. RH SIDEPLATE FROM STA 727E+8 TO STA 767 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
